On the additive number theory

А.Я. Хинчин

Matematiceskij sbornik

  • Volume: 39, Issue: 3, page 27-34
  • ISSN: 0368-8666

How to cite


Хинчин, А.Я.. "On the additive number theory." Matematiceskij sbornik 39.3 27-34. <http://eudml.org/doc/64645>.

author = {Хинчин, А.Я.},
journal = {Matematiceskij sbornik},
language = {ger},
number = {3},
pages = {27-34},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the additive number theory},
url = {http://eudml.org/doc/64645},
volume = {39},

AU - Хинчин, А.Я.
TI - On the additive number theory
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 39
IS - 3
SP - 27
EP - 34
LA - ger
UR - http://eudml.org/doc/64645
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.